# SDR UPS96220959

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5751 · Ailerons
- Part: Spar Chord
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT O/B AILERON AT CENTER I/B HINGE, LWR SPAR CHORD IS CRACKED.  REMOVED, FABRICATED AND INSTALLED LWR SPAR CHORD PER BOEING DWG 65-21766, SRM 51-30-02.
